# SDR DALA2019100905811

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,409 hours, 24,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AT THE AFT GALLEY DID NOT PASS A TEST.  REPLACED THE DAMPER IAW AMM 52-13-14-400-001-B.
